| Model Number |
01.32.162MB |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-apr-2023.Lot 1909169: (b)(4) items manufactured and released on 19-feb-2020.Expiration date: 2025-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: stem: masterloc 01.39.210 cementless ti coated lat stem size 10 (k151531) lot.166787d: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported cases during the period of review.Liner: versafitcup dm 01.26.2862mhc double mobility hc liner ø 62/28 (k092265) lot.2103104: (b)(4) items manufactured and released on 09-jun-2021.Expiration date: 2026-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.1909747: (b)(4) items manufactured and released on 09-mar-2020.Expiration date: 2025-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
Event or Problem Description
At about 1 year and 5 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all components and implanted permanent hardware.The surgery was completed successfully.